# SDR DHL2004752004

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 8650
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LOWER CARGO FIRE DETECTION.  FOUND SMOKE DETECTOR S/N: 8650, TO BE GIVING FALSE WARNING.  REMOVED AND REPLACED ALL 5 FORWARD SMOKE DETECTORS IAW B727 M/M 26-16-01, REMOVED AND REPLACED CENTRAL CONTROL UNIT (CCU) IAW B727 M/M 26-16-20, OPS CHECKED SERVICEABLE IAW B727 M/M 26-16-01.
